It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi M :)
Jun 23, 2003
Hi M

hows the day starting off for you?? Been thinking about you. Did you decide to stick with the neostrata for now?? I used the neutrogena healthy skin lotion and you were absolutely right, it contains glycolic acid. It also has vitamin A, E and I think B5. I just thought since it had all that, it would be ok. There is someone that posted about using it during the entire accutane treatment, so I figured for me that would be a good thing. ????
I only used it about 3 times yesterday to spot treat 2 or 3 tiny places. Seemed by last night 2 of those places were a little red and rougher feeling. Maybe my imagination. My skin should be used to the glycolic after using that cleanser for 5 years!!!
I am (don't be worried)...using the azelex in one little area and the akne-mycin (yuk) in one little area. I just have to see which is the irritant before going back to him next week, since I had used both of them in the same days. I also spot treated one really scaly area with cetphil cream moisturizer. It still had it here and thought I would try it. If I break out in that area I will assume it is from that again.
I woke up this am and my skin is still dry. The jojoba oil is even having a hard time getting the moisture back in there. I am applying everywhere and ONLY spot treating with the other stuff in tiny places. Maybe the size of less than a dime. I am using the jojoba oil am and pm.
Hope your oil is slowing a bit. You'll probably wake up one morning and it just won't be there!! FINGERS CROSSED!!
Done anymore painting?? I think I need to try to do something else too. I'm certainly tired of this nonsense.
Hubby had to go to the dr for the results of a stress test and heart monitor. Been having an irregular heart beat now for 3 weeks. Took the tests last week. Hopefully there isn't anything serious wrong. Why can't things ever be easy??
anyway, My face has no new one, tons dry and healing and its still somewhat red and scaly in places. I think I burned all of the pimples off ! But my skin still looks a bit dehydrated and subsequently ...even pitted. If those silly scaly patches would just smooth out and the texture would even out.........and If I could just use the azelex every 2nd or 3rd day in the beginning, working up to once a day gradually. I still want to believe it could help. But if its an antiandrogen....does that mean it DRIES up oil or blocks it or whatever, like spiro?? In that case maybe it's not for me.
About your hair loss. The spiro should help that, but it may take awile ... like a couple months, but maybe you could rub some azelex on your scalp. They use it for hair loss......just a suggestion, but I don't think it could hurt. Just try your hairline. Probably the low estrogen and high testosterone levels you had contributed to the hair loss so once things are at a better level I assume that will turn around too. When is your next shot? And remember you haven't been on the high dose of spiro for more than a week now, it will kick in, just wait and see. Easier said than done, I know!

L





All times are GMT -7. The time now is 05:25 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!